# SDR DALA2024071607201

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 98,810 hours, 25,741 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 4R SLIDE WILL NOT ARM. CORRECTIVE ACTION: STOWED SLIDE LANYARD 4R DOOR SLIDE IAW B757 AMM 25-66 DOOR OPERATION AND ARMING CHECKS NORMAL. (5765374)
